# SDR IPXA2018052549945

- Difficulty date: May 22, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N605UP
- Make and model: Boeing 747-8
- Aircraft time: 2,811 hours, 393 cycles
- System (JASC): 3244 · Tire
- Part: Warning Message
- Condition: Illuminated
- Location: Main Gear Tire
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF AT ROTATION,  RECIEVED A TIRE PRESSURE EICAS. DID NOT RETRACT THE GEAR. ELECTED TO RETURN TO DEPARTURE AND DUMPED FUEL.  MADE A NORMAL LANDING, AND TOWER ADVISED THERE WAS A SIGNIFICANT AMOUNT OF RUBBER FROM THE MAIN ON THE RUNWAY.  STOPPED ON THE RUNWAY & SHUTDOWN THE ACFT.  COMPLIED WITH HIGH DRAG HIGH SIDE LOAD CONDITIONAL INSPECTION IAW AMM 05-51-05.
